# SDR WGEA200700010

- Difficulty date: October 4, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N119DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000022
- Aircraft time: 119 hours, 142 cycles
- System (JASC): 3150 · Central Warning
- Part: Display
- Part number: 70000078102
- Part serial: 20092147
- Condition: Malfunctioned
- Part time: 119 hours, 142 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT PFD BECAME PIXELATED ON FINAL APPROACH, COMPLETLEY UNUSEABLE, RT PFD DISPLAY WERE FINE. PROBLEM CLEARED UP FEW MINUTES LATER.  REMOVED AND REPLACED LT PFD IAW EA500 AMM 31-10-16.  PERFORMED DISPLAY AND CONTROL PANEL ADJUSTMENT/TEST IAW AMM 31-10-00 AND TRANSPONDER SYSTEM ADJUSTMENT/TEST IAW AMM 34-50-60. ALL CHECKS GOOD. VERIFIED NR 1 AND  NR 2 COMPLY WITH FAR 91.413, AND FAR 43 APPENDIX F. PERFORMED ALTITUDE REPORTING CORRELATION TEST IAW PARA.(C) OF FAR PART 43 APPENDIX E, NO DATA CORRESPONDENCE ERRORS FOUND FOR TRANSPONDER NR 1 AND NR 2.
